So my doctor took me off Seroquel recently. It was just making me too drowsy. We had even changed the dosage to where I was taking small amounts through the day and then a large dose before bed and it was still causing me to be too tired through the day. It could be the middle of the day and I would get that tired, crossed eyed shit going on while driving. Not cool man. So she changed me over to Risperidone. I was reading over the side effects and I am not impressed.
Common side effects include:
- extrapyramidal effects (sudden, often jerky, involuntary motions of the head, neck, arms, body or eyes) – which I found out can become permanent, thanks doc!!!
- tiredness/drowsiness/fatigue – still taking at bedtime so not a biggie as long as it doesn’t roll over into the next day
- weight gain – not too worried about this because my Topamax helps control my appetite so they should cancel each other out hopefully
- dry mouth – which one of my meds doesn’t give me dry mouth??
- increased appetite – see weight gain
- restlessness/anxiety – really people? You gave medication to someone who has a General Anxiety Disorder that causes anxiety?
- Sleep problems/insomnia – ok, so does it make you tired or not? And have we discussed the fact that I have chronic insomnia before??
- nausea/vomiting – well that should keep the weight gain down (humor people)
- stomach pain
- sore throat
- runny or stuffy nose – I actually have had a runny nose the last couple of days 😦
- skin rash
Most of these I am not worried about, I don’t usually suffer from side effects but some of these I just really want to call her back and be like, REALLY?!